|Antibiotics & ARV
Dec 13, 2008
Hi Dr. Young, many thanks for your valuable time spent in helping us. I did some moles biopsy & excision on my back early this week, and my Dr. Prescribed some Antibiotics (Moxypen 500) that I am taking since and that I have to continue for a total 10 days; my question is: will this interfere with my ARV (Truvada+Sustiva) that I am taking? Or will that affect my VL or my CD4 count in a way or the other (increase or decrease)? Please advise me as usual. Many many thanks.
| Response from Dr. Young
Thank you for your post and kind words.
Amoxicllin (Moxipen) doesn't have any significant drug-drug interactions with your HIV meds- so worry not.
If you had a skin infection at the time of your biopsy, then this could transiently affect your viral load. If not, the biospy itself should have little or no effect.
Best of health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Very First Symptoms Of Aids And When Do They Appear?
- Is Loss Of Appetite A Sign Of Hiv?
- Would Gonorrhea In Your Throat Cause Swelling
- When You Have Sex With Someone With Chlamydia Do You Immediately Get It?
- What's The Likelihood Of Somebody Getting Herpes From Protected Sex?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.